# SDR FDEA2019042200872

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 29,277 hours, 16,058 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Line
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING F.E.A. 6-2622-F0346303 PT.1 FOUND #1 HAZ  CAN LINE BROKEN AT FWD R/T QD COUPLING.
